Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

been on b5 for about 3 weeks now, and over the past week and a half ive been noticing that my scalp (more in the back of my head) has been really dry and has been flaking somewhat. it also can become very itchy and irritating to deal with. i was wondering if anyone else had this problem at all, and if so, what they did about it. thank you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×